# SDR CALA2010021500030

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 40,563 hours, 21,331 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 355604310
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO EWR THE LEFT WING BODY OVERHEAT LIGHT STARTED FLICKERING AND THEN STAYED ON STEADY.  THE CHECKLIST WAS RUN, RESULTING IN THE APU BEING SHUTDOWN.  THE LIGHT REMAIN ON FOR THE REST OF THE FLIGHT.  AN EMERGENCY WAS DECLARED AND LANDING ACCOMPLISHED AT EWR.  REF L/P 4995839 FOR T/S. R&R DETECTOR M487 PER AMM 26-18-11-401.  OPS CHECK GOOD PER AMM 26-18-00-705.  OK TO CONT.
